MathSciNet Relay Station
MathSciNet bibliographic data
MR1360608 (96j:58043) 58E20 (53C23)
Jost, Jürgen Convex functionals and generalized harmonic maps into spaces of nonpositive curvature. Comment. Math. Helv. 70 (1995), no. 4, 659–673.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement